# SDR SWIA202164634

- Difficulty date: December 31, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF LONGITUDINAL FLOORBEAM AT FS1016 - FS1047 LBL9  HAS CORROSION.   (C CHECK RO 02/22/2022)   REPAIRED FLOOR BEAM AT LBL9 BETWEEN FS1016 AND FS1088 REF. CRJ-700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2049 REV --, DATED 2022-01-25.. COMPLIED WITH SKYWEST  TASK CARD51-900-1002-SKY SEE CONTINUATION CARD FOR DETAILS.
